By Topic

Superimposed codes in Rn

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ericson, T. ; Dept. of Electr. Eng., Inst. of Technol., Linkoping, Sweden ; Gyorfi, L.

The authors introduce the concept of superimposed codes in Euclidean n-space Rn. An asymptotic existence bound is derived for such codes; the proof uses the idea of random coding. In particular, the asymptotic properties of long codes are studied. It is shown that the derived existence bound differs only by a factor of four from a nonexistence bound obtained by a simple sphere-packing argument

Published in:

Information Theory, IEEE Transactions on  (Volume:34 ,  Issue: 4 )